# SDR DALA2018120657073

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 81,691 hours, 36,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 5006200) DURING S/C FOUND AFT CABIN CEILING EXIT SIGN LOWER LIGHT STRIP INOP. REMOVED M10255 EXIT SIGN ASSY. AFT CEILING EXIT SIGN INSTALLED PER B757 AMM 33-51. OPS CHECK GOOD. OK FOR SVC. OK TO CLOSE MON. MPN BF1-0127-02-002 LOC AT MID FIELD FULL KITTING SHELF.
